CureZone   Log On   Join
Re: Constapation 4 days after surgery.
 
smore05 Views: 1,508
Published: 16 years ago
 
This is a reply to # 389,896

Re: Constapation 4 days after surgery.


HI There,

I had my GB out on 2/23/05. I had the same problem as you, it actually took 5 days for me. I found that when I stopped taking the pain meds, that's when it happened. They do quite a number on your bowels, as well as the anesthesia. I waited for it to happen naturally, and I suggest you do the same. Eat lots of veggies if you can, and prunes will help also. Trust me, you'll be ok -what you're experiencing is quite normal after this surgery.

Take Care!
SM
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.344 sec, (1)